# SDR WX0A2022090674231

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 45,956 hours, 35,587 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 852628
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BATTERY AT 11WL FAILED. / REMOVED AND REPLACED BATTERY AT 11WL IAW AMM 33-51-38-000-002 AND 33-51-38-400-002. OPS CHECK GOOD."
